The Health Library is a collection of health and wellness resources created for learning and accessibility. Select a topic below for related health information or search for a topic in the search bar for more information on other medical conditions.
Ringing in the Ears (Tinnitus)
Many prescription and nonprescription medicines can cause ringing in the ears (tinnitus). A few examples are: Aspirin, ibuprofen (such as Advil or Motrin), and naproxen (such as Aleve). Some blood pressure and heart medicines. Some antidepressants. Some cancer medicines. If ringing in the ears occurs after you...
Many people experience an occasional ringing (or roaring, hissing, buzzing, or tinkling) in their ears. The sound usually lasts only a few minutes. Ringing in the ears that does not get better or go away is called tinnitus. You may hear a sound, such as a ringing or roaring, that does not come from your surroundings...